Q. I am suffering from severe cracking and chapping of lips. Kindly advice.

Answered by
Dr. Payal Chauhan
and medically reviewed by Dr.Nithila A
This is a premium question & answer published on Jul 30, 2019 and last reviewed on: Sep 26, 2019

Hello doctor,

I have a severe problem with my lips. I am having severe chapping of my lips. I do not have dryness or itching. I am only having severe cracking of my lips. I used an ointment and B complex tablets, but those did not work.

Dr. Payal Chauhan

Dermatology Venereology
#

Hello,

Welcome to icliniq.com.

I understand your concern, but there are no attached photographs in your message. Kindly send a picture of the affected area to help you better. I need to see the affected area to assess the condition and to suggest the appropriate diagnosis and treatment. Please send the picture of the affected area.


Was this answer helpful?

 | 

Thank you doctor,

You can see that like some sales on my lips. The skin on the lips is getting cracks and peeling off every week. I used those B complex tablets and ointment, but they are of no use.

Dr. Payal Chauhan

Dermatology Venereology
#

Hello,

Welcome back to icliniq.com.

Yes, I can appreciate the crusted lesions on the upper lip (attachment removed to protect patient identity).

Please do the following instructions,

1. Avoid licking the lips with tongue or picking them with the teeth.

2. Fucibet cream (Betamethasone, Fusidic acid) apply twice a day.

3. Tablet Antoxid-HC takes one tablet daily in the morning after breakfast.

To work the treatment, please avoid picking or licking your lips.


Was this answer helpful?

 | 

Thank you doctor,

How many days do I have to use these tablets and Fucibet cream? Could you please send me a prescription so that I can get it in a medical store.

Dr. Payal Chauhan

Dermatology Venereology
#

Hello,

Welcome back to icliniq.com.

Use them for three weeks. Tablets you can use beyond one month also but cream not more than three weeks, and then follow-up.


Was this answer helpful?

 | 

Thank you doctor,

Thank you for the help.

Dr. Payal Chauhan

Dermatology Venereology
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


I have a scaly patch on my scalp which does not go away. Please advise.

Query: Hello doctor, I have been suffering from a chronic 3 cm patch on my scalp, which has scales in it. If I remove these scales, gum-like liquid forms in that area and it dries to form the scales again. It reduces if I tonsure my hair and increases with hair growth. I do not have similar patches anywher...  Read Full »

I have a red bump near my nose piercing. Please suggest some ointment.

Query: Hi doctor, I got a nose piercing done a month back. It was done with a gunshot, and the metal did not suit me. It ended up with a swelling at the area. I changed it to a gold stud, which worked and the piercing was fine till now. From the past 4 to 5 days, I can see a red bump near the piercing. I v...  Read Full »

My face gets bloated with seasonal changes. How can I get this treated?

Query: Hello doctor,I have an issue. Every time when the season changes, my face becomes bloated and lips become chapped and nose becomes wider. It resides for at least two months. Even after exercising, I experience the same issue. It does not hurt but makes me look weird. I am not able to figure out what...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.